# SDR AALA2009011400161

- Difficulty date: January 14, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 27,357 hours, 11,183 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

MIA INFLIGHT - ABOUT TWO HOURS INTO FLIGHT THE NR 2 ENGINE HYDRAULIC LOW LIGHT FLICKERED.  TURNED OFF PUMP SYSTEM.  PRESSURE AND QUANTITY WERE NORMAL WITH JUST THE ELECTRIC PUMP.  LANDED MIA WITHOUT INCIDENT.  ACCOMPLISHED SYSTEM A AND B FLUSH AND REPLACED BOTH ENGINE DRIVEN PUMPS AND BOTH HYDRAULIC SYSTEM FILTERS.  ALSO REPLACED RESERVOIR PRESSURIZATION MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
